American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1